MathSciNet Relay Station
MathSciNet bibliographic data
MR2578531 (2011m:37039) 37C85 (57S99)
McCarthy, Anne E. Rigidity of trivial actions of abelian-by-cyclic groups. Proc. Amer. Math. Soc. 138 (2010), no. 4, 1395–1403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement